Mycoplasma change antibiotics brings pain. Help

Discussion in 'Fibromyalgia Main Forum' started by maps, Feb 16, 2006.

  1. maps

    maps New Member

    I have mycoplasma and have probably had if years. I was on an antibiotic called vibramycin for the last two years.

    At the beginning of this month I asked the doc to follow Dr. Nicholsons advice, three different antibiotics in six week intervals with two week breaks in between.

    With cfs I was so tired I would go to bed around eight and not wake up till 11:30 am, plus I would have at least 1 sleep during the day and rest a few other times. Then suddenly around the time I took the new antibiotic Clarithromycin (Uufortunately I did not note the exact timing) I suddenly could not get to sleep and although still fatigued I cannot sleep during the day.

    I was hoping this was a positive sign but now I am not so sure at the end of last week I started to get some pain allover not just the joints or muscles but arms legs head everywhere. Today was so bad I had to take tylenol all day.

    Has anyone experienced this as I am quite frightened by what is happening.

    maps
    [This Message was Edited on 02/16/2006]
  2. maps

    maps New Member

    bumping as I really need to calm down about this
  3. maps

    maps New Member

    I don't know I have never heard of it. I will do some research. I won't mind the pain if I know it is doing me some good.

    Thanks for steering me in a direction

    maps
  4. maps

    maps New Member

  5. Sue50

    Sue50 New Member

    taking all of those antibiotics for that long may have caused you to have a yeast overgrowth??
  6. Mikie

    Mikie Moderator

    I've had overall aches and pains from the immune response/Herxing on ABX. It's like the aches and pains when you have the flu. This is always followed, in my case, by sweating and diarrhea as the body purges the dead pathogens.

    I think when adding new meds, it is best to add them one at a time. That way, if one is allergic to one of them, one will be able to identify which one.

    Good luck with your treatments.

    Love, Mikie
  7. maps

    maps New Member

    I did look up herzing but was ver tired so I will try again tonight. Thanks for the suggestions I do take Acidophilus although I sometimes get it out of whack.

    The symptoms are a little less today. But it is realy hard waiting to see if this is something that is making me better or worse. It has been so long since anything changed.

    thanks and regards

    maps
  8. Jeanne-in-Canada

    Jeanne-in-Canada New Member

    I was on 9 mths every 2nd day and the days I was on were sheeri hell, even at the low dose I took of tetracycline.

    Btw, I did end up w/ terrible, so far irreversible yeast overgrowth from the abx too. And I was on a strong probiotic and sometimes antifungals too.


    Jeanne
  9. kellyann

    kellyann New Member

    Hi,
    I have microplasma too. I think it sounds like a herxing reaction, but I'm not a doctor. Maybe you should call your doctor or go in for a check. I am sorry to hear you are in such pain, I know that it is no fun. If it is indeed herxing though, maybe it is doing you some good! Please don't be scared as it means your body is putting up a good fight!
    Take good care of yourself!
    Your friend,
    Kelly
  10. dontlikeliver

    dontlikeliver New Member

  11. Mikie

    Mikie Moderator

    Read Shirley's (Fairydust) article on probiotics. I really do not think acidophilus is enough. We need several strains of good bacteria which are guaranteed to colonize in the gut and not be broken down in the stomach. The Jarro-Dophilus sold here is excellent. I but the one which must be refrigerated after opening as it is less expensive. The kind which do not need to be in the fridge are good for travel.

    Love, Mikie
  12. ldbgcoleman

    ldbgcoleman New Member

    I have been on antibiotic Doxycyclene since July. I was recently retested for Myco and that is the only area that is still not normal so I jst quit the Heperin and when I get off the FAmvir for the EBV which is back to inactive I will change antibiotics and try to get rid of the mycoplasma.

    It sound like a Herx which is actually a good thing for you. It means the antibiotic is killing off the bad bacteria faster than your body can handle it and your body is having a reaction. My Herx reactions were always flulike symptoms.

    Good Luck and you sound like you are on the right track with this! Lynn
  13. toxadr

    toxadr New Member

    Antibiotics may in some cases cause insomnia, headache, palpitation, among other ADRs. Quinolone and Lariam are some of the antibiotics causing severe ADR, but also more common antibiotics may cause these health problems, especially when we have more treatments.
    You may visit the adrenal toxicology group on YAHOO:
    http://health.groups.yahoo.com/group/adrenaltoxicology/
    Best wishes Anette

[ advertisement ]